# SDR AWXA200601080

- Difficulty date: June 9, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65516989
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED CHANNEL CRACKED, 1.3 INCHES, AT BS 907 AND STR 4L.  MAINTENANCE REMOVED AND INSTALLED NEW CHANNEL AT BS 907 AND STR 4L IAW BOEING 737-300 SRM 51-40-02-0G FIG 8, FIG 12 AND PAR 4B & 7D.
